# SDR EE4Y20120306095

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- Engine: Iae V2524A5
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE VERTICAL RUDDER HINGES BEARING NR 1 THRU NR 5 AND NR 7 WITH PLAY AND RUST.  REPLACED RUDDER HINGE BEARING FITTING 1 THRU 5 AND 7 DUE TO PLAY IAW AMM TASK 55-36-41-000-001A AND TASK 55-36-41-400-001-A.
